# SDR DALA2025051903847

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 65,916 hours, 34,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3118 BURNT ELECTRICAL SMELL SHORTLY AFTER TAKEOFF THAT WENT AWAY WITHIN 60 SECONDS. RETURNED ON DESENT, DECLARED EMER FOR FUMES. CORRECTIVE ACTION: REMOVED AND REPLACED E/E AVIONICS VENT FILTER PER AMM 21-26. (7544671)
